1. Get the Diabetes Forum App for your phone - available on iOS and Android.
    Dismiss Notice
  2. Guest, we'd love to know what you think about the forum! Take the Diabetes Forum Survey 2021 »
    Dismiss Notice
  3. Diabetes Forum should not be used in an emergency and does not replace your healthcare professional relationship. Posts can be seen by the public.
    Dismiss Notice
  4. Guest, stay home, stay safe, save the NHS. Stay up to date with information about keeping yourself and people around you safe here and GOV.UK: Coronavirus (COVID-19). Think you have symptoms? NHS 111 service is available here.
    Dismiss Notice
Dismiss Notice
Find support, ask questions and share your experiences. Join the community »

Zolodex and high blood sugar

Discussion in 'Ask A Question' started by Glasson_Girl, Jun 3, 2016.

  1. Glasson_Girl

    Glasson_Girl Type 2 · Newbie

    Messages:
    1
    Likes Received:
    0
    Trophy Points:
    21
    Hello, please could I have some help! I am on Zolodex injections for breast cancer. One of the side effects appears to be a high sugar level. I am tired before I eat, get really tired if I eat something very sweet whether fruit, sweetner, sugar, chocolate. I am intermittently thirsty . I don't wee more, I haven't lost weight, my BMI is 25. Does anyone have any experience of this SE? I awaiting results from a HC something blood test and going to see my oncologist for a review. But I would like some understanding first. Thank you so much. Xx
     
  2. Osidge

    Osidge Type 2 · Well-Known Member
    Retired Moderator

    Messages:
    1,272
    Likes Received:
    434
    Trophy Points:
    123
    The HbA1c blood test will give you an idea of what your average blood sugars have been like over the past 2-3 months. I got this from drugs.com:
    • Zoladex may raise your blood sugar. High blood sugar may make you feel confused, drowsy, or thirsty. It can also make you flush, breathe faster, or have a fruit-like breath odor. If these symptoms occur, tell your doctor right away.
    Hope all goes well for you.

    Doug
     
  • Meet the Community

    Find support, connect with others, ask questions and share your experiences with people with diabetes, their carers and family.

    Did you know: 7 out of 10 people improve their understanding of diabetes within 6 months of being a Diabetes Forum member. Get the Diabetes Forum App and stay connected on iOS and Android

    Grab the app!
  • Tweet with us

  • Like us on Facebook